Publication
Title
Multivariate orthogonal polynomials, homogeneous Padé approximants and Gaussian cubature
Author
Language
English
Source (journal)
Numerical algorithms. - Basel
Publication
Basel : 2000
ISSN
1017-1398
Volume/pages
24(2000), p. 1-15
ISI
000088345500002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 26.07.2017
To cite this reference